Single species dynamics in changing environments

X. Z. He, K. Gopalsamy, B. G. Zhang

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


A priori bounds are obtained for positive solutions of scalar delay differential equations of the form [formula omitted] modelling single species dynamics in a temporally changing environment. Sufficient conditions are derived for the existence of periodic and almost periodic solutions when f is a periodic and almost periodic function respectively in t. Applications of our analysis enable the derivation of known results in Gopalsamy et al. (1994), Gopalsamy and Ladas (1990), Ladas and Qian (1993) and Lalli and Zhang (1994) as special cases.

Original languageEnglish
Pages (from-to)293-303
Number of pages11
JournalDynamics and Stability of Systems
Issue number4
Publication statusPublished - 1 Jan 1994
Externally publishedYes


Dive into the research topics of 'Single species dynamics in changing environments'. Together they form a unique fingerprint.

Cite this